Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3326
Title: An improved upper bound on the minimum distance of doubly-even self-dual codes
Authors: Krasikov, I
Litsyn, S
Keywords: distance distribution; self-dual codes; upper bounds
Issue Date: 2000
Publisher: IEEE
Citation: IEEE Transactions on Information Theory, 46 (1) 274-278
Abstract: We derive a new upper bound on the minimum distance d of doubly-even self-dual codes of length n. Asymptotically, for n growing, it gives limn→∞ sup d/n <=(5-5^3/4)/10 <0.165630, thus improving on the Mallows-Odlyzko-Sloane bound of 1/6 and our recent bound of 0.166315
URI: http://bura.brunel.ac.uk/handle/2438/3326
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
An improved upper bound on the minimum distance of doubly-even.pdf168 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.